# SDR SWAA2015070141278

- Difficulty date: June 16, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 35,746 hours, 23,020 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Part number: 9936535
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB MEMBRANE CORRODED BETWEEN BS 200 TO 218, BETWEEN RBL 35 TO RBL 56.  R & R WEB IAW SRM & DWG.
